# SDR SWIA201333643

- Difficulty date: June 4, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,377 hours, 44,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS DO NOT ILLUMINATE.  FOUND WIRING PROBLEM AT J1481 CONNECTION TO FLOOR LIGHTING STRIP, RECONNECTED WIRING.  INSTALLED FUSE FOR F0034.  OPERATED EMERGENCY LIGHTS.  ALL EMERGENCY LIGHTS CHECKED GOOD.
